# SDR CA080428005

- Difficulty date: April 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: 315731
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI FOR DEPARTURE, THE AC FOLLOWING THE SUBJECT S/N 4168 AC, REPORTED (SMOKE AND FIRE) FROM THE RT GEAR. THE F/A CONFIRMED. THE AC STOPPED AND PASSENGERS WERE EVACUATED ON THE TAXIWAY. INSP BY MAINT DETERMINED THE CAUSE TO BE A WHEEL BEARING FAILURE. THE WHEEL WAS REMOVED AND THE AC WAS TOWED TO THE HANGER.  MAINT REPLACED THE MAIN WHEEL ASSY AND THE AC RETURNED TO SERVICE. (TC NR 20080428005)
